# SDR CA031216006

- Difficulty date: November 16, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Engine: Rroyce BR700710A220
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: GW41571253
- Part serial: 168
- Condition: Failed
- Location: Mlg Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKE OFF, (BRAKE FAULT) AND (GND LIFT DUMP) ADVISORY CAS MESSAGE WERE POSTED UPON GEAR RETRACTION AND REMAIN POSTED THROUGHOUT THE FLIGHT.  ON TOUCHED DOWN, THE PILOT NOTICED THAT THERE WAS NO DECELERATION FELT WHEN APPLYING THE PEDALS.  THE THRUST REVERSERS AND EMERGENCY BRAKE WERE USED TO STOP THE AIRCRAFT.  TROUBLESHOOTING REVEALED THAT THE BRAKE CONTROL UNIT (BCU) WAS SHOWING AN (INTERNAL FAILURE).  THE BCU WAS REPLACED, THE SYSTEM TESTED FULLY OPERATIONAL AND THE AIRCRAFT WAS RETURNED TO SERVICE.
